# SDR CALA2024020500330

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 104,608 hours, 14,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR R4 EMER LIGHT BATTERY M33408 TEST FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.2839520. DR R4 EMER LIGHT BATTERY M33408 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
